# SDR BJNA000302

- Difficulty date: March 29, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3077BPE
- Condition: Failed
- Location: Caibn
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO NON ADJACENT AISLE LIGHTING FIXTURES INOPERATIVE.  AIRCRAFT RELEASED PER MEL 33-19, DMI NR 0321 ITEM TRANSFER TO DMI LOG NR 518687394.  REMOVED AND REPLACED EMERGENCY LIGHT FIXTURE BULBS.  OPS CHECK GOOD IAW BMM 33-51-11.  (M)
